Items where Division is "Institut de mathématiques de Toulouse" and Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B
Number of items: 2.

B

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Electronic Journal of Differential Equations, vol. 90. pp. 1-15.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems, vol. 34 (n° 9). pp. 3371-3382.

This list was generated on Mon Mar 25 09:38:43 2019 CET.